# SDR 96ZZZX55

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 311196801
- Condition: Sheared
- Location: Tower Shaft
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE HAD AN IFSD.  TEAR DOWN OF ENGINE REVEALED THE TOWER SHAFT GEAR WAS SHEARED NEAR THE TOP OF THE GEAR.  INVESTIGATION AS TO ROOT CAUSE OF FAILURE IS ON-GOING.
